# SDR CALA2020030600573

- Difficulty date: March 2, 2020
- Submitted: March 6, 2020
- Operation: Air carrier
- Aircraft: N413UA
- Make and model: Airbus A320-232
- Aircraft serial: 470
- Aircraft time: 84,260 hours, 32,019 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Condition: Missing
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFUEL-DEFUEL COUPLING CAP REPORTED MISSING WITH NO FUEL LEAK NO TED. CAP FOUND MISSING ONPREFLIGHT. NO LEAKS NOTED. UPDATED MAA CODE FIX USING VENDOR MAA SCREEN NEED MAINTENANCE TO ACCOMPLISH CHECK AS REQUIRED PER CDL 28A MAC RELATED WORK ORDER 000000002381396 AND PRTR ACCOMPLISHED CHECK AS REQUIRED AND APPLIED CDL 28A, NO LEAKS NOTED AT THIS TIME. MAC METER INITIATED FOR     WITH VENDOR ID ACCOMPLISHED CHECK AS REQUIRED AND APPLIED CDL 28A, NO LEAKS NOTED AT THIS TIME. DISPATCH DESK: 31   NAME:
